Duke Mathematical Journal

The Jacobian algebra of a graded Gorenstein singularity

Jonathan M. Wahl

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 55, Number 4 (1987), 843-871.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077306300

Mathematical Reviews number (MathSciNet)
MR916123

Zentralblatt MATH identifier
0644.14001

Digital Object Identifier
doi:10.1215/S0012-7094-87-05540-2

Subjects
Primary: 14B07: Deformations of singularities [See also 14D15, 32S30]
Secondary: 14B10: Infinitesimal methods [See also 13D10] 14J17: Singularities [See also 14B05, 14E15] 14J28: $K3$ surfaces and Enriques surfaces

Citation

Wahl, Jonathan M. The Jacobian algebra of a graded Gorenstein singularity. Duke Mathematical Journal 55 (1987), no. 4, 843--871. doi:10.1215/S0012-7094-87-05540-2. http://projecteuclid.org/euclid.dmj/1077306300.


Export citation

References

  • [1] E. Arbarello, M. Cornalba, P. Griffiths, and J. Harris, Geometry of Algebraic Curves, Vol. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 267, Springer-Verlag, New York, 1985.
  • [2] K. Behnke, On infinitesimal deformations of minimally elliptic singularities, preprint, 1985.
  • [3] J. Damon, Topological triviality of versal unfoldings of complete intersections, Ann. Inst. Fourier (Grenoble) 34 (1984), no. 4, 225–251.
  • [4] H. Flenner, Divisorenklassengruppen quasihomogener Singularitäten, J. Reine Angew. Math. 328 (1981), 128–160.
  • [5] G.-M. Greuel, Dualität in der lokalen Kohomologie isolierter Singularitäten, Math. Ann. 250 (1980), no. 2, 157–173.
  • [6] G.-M. Greuel, On deformation of curves and a formula of Deligne, Algebraic geometry (La Rábida, 1981), Lecture Notes in Math., vol. 961, Springer, Berlin, 1982, pp. 141–168.
  • [7] R.-O. Buchweitz and G.-M. Greuel, The Milnor number and deformations of complex curve singularities, Invent. Math. 58 (1980), no. 3, 241–281.
  • [8] G.-M. Greuel and E. Looijenga, The dimension of smoothing components, Duke Math. J. 52 (1985), no. 1, 263–272.
  • [9] E. Kunz and R. Waldi, Über den Derivationenmodul und das Jacobi-Ideal von Kurvensingularitäten, Math. Z. 187 (1984), no. 1, 105–123.
  • [10] R. Lazarsfeld, Brill-Noether-Petri without degenerations, J. Differential Geom. 23 (1986), no. 3, 299–307.
  • [11] M. Schlessinger, On rigid singularities, Rice Univ. Studies 59 (1973), no. 1, 147–162.
  • [12] D. Mumford, A remark on the paper of M. Schlessinger, Rice Univ. Studies 59 (1973), no. 1, 113–117.
  • [13] I. Naruki, Some remarks on isolated singularity and their application to algebraic manifolds, Publ. Res. Inst. Math. Sci. 13 (1977/78), no. 1, 17–46.
  • [14] H. Pinkham, Deformations of algebraic varieties with $G_m$-action, Astérisque, vol. 20, Société Mathématique de France, Paris, 1974.
  • [15] H. Pinkham, Normal surface singularities with $C\sp*$ action, Math. Ann. 227 (1977), no. 2, 183–193.
  • [16] H. Pinkham, Groupe de monodromie des singularités unimodulaires exceptionnelles, C. R. Acad. Sci. Paris Sér. A-B 284 (1977), no. 23, A1515–A1518.
  • [17] H. Pinkham, Deformations of normal surface singularities with $C\sp*$ action, Math. Ann. 232 (1978), no. 1, 65–84.
  • [18] J. Steenbrink, Mixed Hodge structures associated with isolated singularities, Singularities, Part 2 (Arcata, Calif., 1981), Proc. Sympos. Pure Math., vol. 40, Amer. Math. Soc., Providence, RI, 1983, pp. 513–536.
  • [19] J. Wahl, Equisingular deformations of normal surface singularities. I, Ann. of Math. (2) 104 (1976), no. 2, 325–356.
  • [20] J. Wahl, Equations defining rational singularities, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 2, 231–263.
  • [21] J. Wahl, Smoothings of normal surface singularities, Topology 20 (1981), no. 3, 219–246.
  • [22] J. Wahl, A characterization of quasi-homogeneous Gorenstein surface singularities, Compositio Math. 55 (1985), no. 3, 269–288.
  • [23] J. Wahl, Derivations, automorphisms, and deformations of quasi-homogeneous singularities, Singularities, Part 2 (Arcata, Calif., 1981), Proc. Sympos. Pure Math., vol. 40, Amer. Math. Soc., Providence, RI, 1983, pp. 613–624.
  • [24] J. Wahl, Deformations of quasi-homogeneous surface singularities, to appear, Ann. of Math.
  • [25] R. Waldi, Deformation von Gorenstein-Singularitäten der Kodimension $3$, Math. Ann. 242 (1979), no. 3, 201–208.
  • [26] K. Watanabe, Some remarks concerning Demazure's construction of normal graded rings, Nagoya Math. J. 83 (1981), 203–211.
  • [27] S. S.-T. Yau, Existence of $L^2$-integrable holomorphic forms and lower estimates of $T_V^1$, Duke Math. J. 48 (1981), no. 3, 537–547.
  • [28] A. Beauville and J.-Y. Mérindol, Sections hyperplanes des surfaces $K3$, Duke Math. J. 55 (1987), no. 4, 873–878.
  • [29] S. Mori and S. Mukai, The uniruledness of the moduli space of curves of genus $11$, preprint.
  • [30] S. Mukai, Curves, $K3$ surfaces and Fano $3$-folds of genus $\leqslant 10$, preprint.
  • [31] J. Wahl, Derivations of negative weight and non-smoothability of certain singularities, Math. Ann. 258 (1982), no. 4, 383–398.